Eczematous Hypersensitivity from Aqueous Vitamin K Injection

George C. Keough, Joseph C. English, Jeffrey J. Meffert

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Hypoprothrombinemic states are commonly treated with injectable vitamin K. Cutaneous vitamin K hypersensitivity can manifest as eczematous or sclerodermoid lesions and historically has been related to the use of fat-soluble vitamin K1. We present a case of warfarin-induced hypoprothrombinemia treated with aqueous vitamin K1, which resulted in the appearance of eczematous vitamin K1 hypersensitivity.

Original languageEnglish (US)
Pages (from-to)81-83
Number of pages3
JournalCutis
Volume61
Issue number2
StatePublished - Feb 1998
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Eczematous Hypersensitivity from Aqueous Vitamin K Injection'. Together they form a unique fingerprint.

  • Cite this

    Keough, G. C., English, J. C., & Meffert, J. J. (1998). Eczematous Hypersensitivity from Aqueous Vitamin K Injection. Cutis, 61(2), 81-83.